MathSciNet Relay Station
MathSciNet bibliographic data
MR1316725 35J15 (35B60)
Gossez, J.-P.; Loulit, A. A note on two notions of unique continuation. Bull. Soc. Math. Belg. Sér. B 45 (1993), no. 3, 257–268.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement